Mostrar el registro sencillo del ítem

dc.contributor.authorLopez-Martinez, F. Javier
dc.contributor.authorRomero-Jerez, Juan Manuel 
dc.contributor.authorLopez-Martinez, F. Javier
dc.date.accessioned2017-07-27T10:05:01Z
dc.date.available2017-07-27T10:05:01Z
dc.date.created2017
dc.date.issued2015
dc.identifier.citationF. J. Lopez-Martinez and J. M. Romero-Jerez, "Asymptotically Exact Approximations for the Symmetric Difference of Generalized Marcum $Q$-Functions," in IEEE Transactions on Vehicular Technology, vol. 64, no. 5, pp. 2154-2159, May 2015.es_ES
dc.identifier.issn0018-9545
dc.identifier.urihttp://hdl.handle.net/10630/14395
dc.description(c) 20xx IEEE. Personal use of this material is permitted. Permission from IEEE must be obtained for all other users, including reprinting/ republishing this material for advertising or promotional purposes, creating new collective works for resale or redistribution to servers or lists, or reuse of any copyrighted components of this work in other works. DOI: 10.1109/TVT.2014.2337263es_ES
dc.description.abstractIn this paper, we derive two simple and asymptotically exact approximations for the function defined as ΔQm(a, b) =Δ Qm(a, b) - Qm(b, a). The generalized Marcum Q-function Qm(a, b) appears in many scenarios in communications in this particular form and is referred to as the symmetric difference of generalized Marcum Q-functions or the difference of generalized Marcum Q-functions with reversed arguments. We show that the symmetric difference of Marcum Q-functions can be expressed in terms of a single Gaussian Q-function for large and even moderate values of the arguments a and b. A second approximation for ΔQm(a, b) is also given in terms of the exponential function. We illustrate the applicability of these new approximations in different scenarios: 1) statistical characterization of Hoyt fading; 2) performance analysis of communication systems; 3) level crossing statistics of a sampled Rayleigh envelope; and 4) asymptotic approximation of the Rice Ie-function.es_ES
dc.description.sponsorshipUniversidad de Málaga. Campus de Excelencia Internacional. Andalucía Tech.es_ES
dc.language.isoenges_ES
dc.publisherIEEEes_ES
dc.rightsinfo:eu-repo/semantics/openAccesses_ES
dc.subjectAnálisis funcionales_ES
dc.subject.otherMarcum Q-functiones_ES
dc.titleAsymptotically Exact Approximations for the Symmetric Difference of Generalized Marcum-Q Functionses_ES
dc.typeinfo:eu-repo/semantics/preprintes_ES
dc.centroE.T.S.I. Telecomunicaciónes_ES
dc.cclicenseby-nc-ndes_ES


Ficheros en el ítem

Este ítem aparece en la(s) siguiente(s) colección(ones)

Mostrar el registro sencillo del ítem